Об асимптотическом поведении целых радов Дирихле

О.Б. Скаскив; М.Н. Шеремета

Matematiceskij sbornik (1988)

  • Volume: 173, Issue: 3, page 385-402
  • ISSN: 0368-8666

How to cite


Скаскив, О.Б., and Шеремета, М.Н.. "Об асимптотическом поведении целых радов Дирихле." Matematiceskij sbornik 173.3 (1988): 385-402. <http://eudml.org/doc/71815>.

author = {Скаскив, О.Б., Шеремета, М.Н.},
journal = {Matematiceskij sbornik},
keywords = {Dirichlet series; maximum modulus; maximal term},
language = {rus},
number = {3},
pages = {385-402},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об асимптотическом поведении целых радов Дирихле},
url = {http://eudml.org/doc/71815},
volume = {173},
year = {1988},

AU - Скаскив, О.Б.
AU - Шеремета, М.Н.
TI - Об асимптотическом поведении целых радов Дирихле
JO - Matematiceskij sbornik
PY - 1988
PB - Tipogr. Lissnera i Sobko
VL - 173
IS - 3
SP - 385
EP - 402
LA - rus
KW - Dirichlet series; maximum modulus; maximal term
UR - http://eudml.org/doc/71815
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.